uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Regular homotopy and total curvature. II. Sphere immersions into 3-space
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 6, 493-512 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 6, 493-512 p.
National Category
URN: urn:nbn:se:uu:diva-22316DOI: 10.2140/agt.2006.6.493OAI: oai:DiVA.org:uu-22316DiVA: diva2:50089
Available from: 2007-01-16 Created: 2007-01-16 Last updated: 2012-11-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics
In the same journal
Algebraic and Geometric Topology

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 157 hits
ReferencesLink to record
Permanent link

Direct link